Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 608, NWS Norman, OK

June 8, 2008Custer County, Dewey County, Roger Mills County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2008, 9:16 PM CDT for Custer County, Dewey County, Roger Mills County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2008, 9:16 PM CDT (02:16 UTC)
Expired
Jun 8, 2008, 10:00 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Dewey County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 167 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4290 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 090216
SVROUN
OKC039-043-129-090300-
/O.NEW.KOUN.SV.W.0608.080609T0216Z-080609T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  WESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
  REYDON TO 4 MILES NORTH OF CHEYENNE TO HAMMON...MOVING EAST AT 37  
MPH. HAIL UP TO THE SIZE OF TENNIS BALLS AND WINDS OF 70 MPH ARE 
LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ANGORA...BUTLER...CHEYENNE...
  CRAWFORD...DEMPSEY...DURHAM...FOSS RESERVOIR...HAMMON...
  MOOREWOOD...REYDON...ROLL...STAFFORD AND STRONG CITY.

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

LAT...LON 3585 10000 3586 9964 3584 9964 3586 9962
      3587 9903 3552 9910 3548 10000
TIME...MOT...LOC 0216Z 263DEG 32KT 3568 10009 3567 9966
          3566 9935

$$
1 follow-up statement
000 
WWUS54 KOUN 090244
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT SUN JUN 8 2008

OKC039-043-129-090300-
/O.CON.KOUN.SV.W.0608.000000T0000Z-080609T0300Z/
ROGER MILLS OK-DEWEY OK-CUSTER OK-
944 PM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN CUSTER...SOUTHWESTERN DEWEY AND ROGER MILLS COUNTIES...

AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
REYDON TO 3 MILES NORTH OF HAMMON TO 7 MILES NORTHEAST OF BUTLER...
MOVING EAST AT 32 MPH.

* LOCATIONS IN THE WARNING INCLUDE ANGORA...BUTLER...CHEYENNE...
  CRAWFORD...DEMPSEY...DURHAM...FOSS RESERVOIR...HAMMON...
  MOOREWOOD...REYDON...ROLL...STAFFORD AND STRONG CITY.

HAIL UP TO THE SIZE OF GOLFBALLS AND WINDS OF 65 MPH ARE LIKELY.

EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3585 10000 3585 9976 3587 9975 3587 9969
      3584 9964 3587 9957 3587 9903 3553 9910
      3549 10000
TIME...MOT...LOC 0244Z 262DEG 28KT 3572 9981 3567 9934
          3570 9906

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:19 PM CDT, 6 hours 57 minutes earlier.

Area forecast discussion, Jun 8, 2:19 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT SUN JUN 8 2008

.DISCUSSION...

FRONT IS SLOWLY MOVING THROUGH NORTHWEST OKLAHOMA IN REGIONS WHERE
LAPSE RATES ARE MORE SUPPORTIVE FOR THUNDERSTORMS THAN FARTHER
EAST. STORMS WILL LIKELY FORM THIS AFTERNOON ALONG THE FRONT BUT
THROUGH THE EVENING THE EVOLUTION TO A VERY HEAVY RAIN PRODUCING
MCS IS EXPECTED. THE FLASH FLOOD WATCH REMAINS EFFECTIVE FOR
NORTHWEST AND NORTH CENTRAL OKLAHOMA. FLOODING RAINS ARE LIKELY IN
THE NORTH CENTRAL CONSIDERING THE WET CONDITIONS THERE.

THE FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY WITH SHOWERS
THEN CLOUDS IN THE AFTERMATH OF THE MCS. FURTHER SHOWERS AND
THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND SOUTHERN OKLAHOMA
ALONG THE BOUNDARY. ONCE THE UPPER TROUGH CLEARS AND AFTER A FEW
HOT AND HUMID DAYS MID-WEEK...ANOTHER SIMILAR SYSTEM IS EXPECTED
LATE WEDNESDAY OR THURSDAY. ANOTHER MCS EVENT COULD BE SHAPING UP
FOR EARLY FRIDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  76  59  87 /  60  70  20   0
HOBART OK         65  78  59  89 /  60  50  10   0
WICHITA FALLS TX  71  81  64  90 /  40  60  30  10
GAGE OK           56  80  56  91 /  70  30   0  10
PONCA CITY OK     64  78  57  87 /  80  50  10   0
DURANT OK         73  84  67  88 /  20  60  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
     MORNING FOR OKZ004>015.

TX...NONE.
&&

99/99
Hazardous weather outlook, Jun 8, 11:45 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON.  MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S.  DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.

THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES.  BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS.  STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE.  AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

In the hours before

Special weather statement, Jun 8, 8:36 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT SUN JUN 8 2008

OKZ017>019-024-090200-
BLAINE OK-LOGAN OK-KINGFISHER OK-CANADIAN OK-
836 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN...
KINGFISHER AND LOGAN COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 22 MILES NORTHEAST OF
HENNESSEY TO 4 MILES EAST OF WATONGA AT 836 PM CDT...MOVING SOUTHEAST
AT 29 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE...CANADIAN...KINGFISHER AND LOGAN COUNTIES...
INCLUDING THE CITY OF KINGFISHER...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

WR
Local storm report, Jun 8, 8:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
837 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     VANCE AIR FORCE BASE    36.34N 97.90W
06/08/2008  M58 MPH          GARFIELD           OK   OTHER FEDERAL

&&

TAYLOR
Special weather statement, Jun 8, 8:56 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT SUN JUN 8 2008

OKZ020-090230-
PAYNE OK-
856 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR PAYNE COUNTY.

A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 28 MILES NORTHWEST OF
GLENCOE TO 38 MILES WEST OF STILLWATER AT 856 PM CDT...MOVING
SOUTHEAST AT 30 MPH.

PEOPLE IN PAYNE COUNTY...INCLUDING THE CITY OF STILLWATER...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

WR
Local storm report, Jun 8, 8:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             2 N DEMPSEY             35.55N 99.82W
06/08/2008  E1.75 INCH       ROGER MILLS        OK   PUBLIC

0845 PM     TSTM WND GST     6 SW CHEYENNE           35.55N 99.75W
06/08/2008  M60.00 MPH       ROGER MILLS        OK   MESONET

&&

TAYLOR
Special weather statement, Jun 8, 9:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SUN JUN 8 2008

OKZ018-019-024>026-090230-
LINCOLN OK-LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-
902 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER...
LINCOLN...LOGAN AND OKLAHOMA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTHEAST OF
LOVELL TO 27 MILES NORTHWEST OF CALUMET AT 902 PM CDT...MOVING EAST
AT 23 MPH.

PEOPLE IN CANADIAN...KINGFISHER...LINCOLN...LOGAN AND OKLAHOMA
COUNTIES...INCLUDING THE CITIES OF EDMOND...EL RENO...GUTHRIE...
KINGFISHER AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

WR
Special weather statement, Jun 8, 9:05 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
905 PM CDT SUN JUN 8 2008

OKZ013-090230-
NOBLE OK-
905 PM CDT SUN JUN 8 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES WEST OF
MARLAND TO 19 MILES SOUTHWEST OF PERRY AT 905 PM CDT...MOVING EAST AT
25 MPH.

PEOPLE IN NOBLE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningOUNGrant, Kay52 min
Jun 8, 7:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Jun 8, 7:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major, Woods24 min
Jun 8, 7:29 PM CDTTornado WarningOUNRoger Mills31 min
Jun 8, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major50 min
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningOUNRoger Mills55 min
Jun 8, 8:01 PM CDTTornado WarningOUNBeckham, Roger Mills29 min
Jun 8, 8:09 PM CDTSevere Thunderstorm WarningOUNGrant, Kay36 min
Jun 8, 8:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills43 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan36 min
Jun 8, 8:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Jun 8, 8:54 PM CDTTornado WarningOUNCuster, Roger Mills36 min
Jun 8, 8:59 PM CDTFlash Flood WarningOUNCuster, Dewey, Roger Mills3 hr
Jun 8, 9:31 PM CDTSevere Thunderstorm WarningOUNCuster29 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningOUNCuster35 min
Jun 8, 9:58 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills47 min
Jun 8, 10:27 PM CDTSevere Thunderstorm WarningOUNBlaine33 min
Jun 8, 10:41 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills49 min
Jun 8, 11:02 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita43 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Jun 8, 11:07 PM CDTSevere Thunderstorm WarningOUNDewey38 min
Jun 8, 11:21 PM CDTSevere Thunderstorm WarningOUNKingfisher39 min
Jun 8, 11:44 PM CDTSevere Thunderstorm WarningOUNDewey31 min
Jun 8, 11:48 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne40 min
Jun 8, 11:53 PM CDTFlash Flood WarningOUNDewey, Ellis, Roger Mills, Woodward4 hr
Jun 9, 12:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills42 min
Jun 9, 12:40 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major50 min
Jun 9, 1:03 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon42 min
Jun 9, 1:17 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major43 min
Jun 9, 1:26 AM CDTFlash Flood WarningOUNGarfield, Major6 hr
Jun 9, 1:49 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita56 min
Jun 9, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Major43 min
Jun 9, 2:31 AM CDTTornado WarningOUNCanadian29 min
Jun 9, 2:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma49 min
Jun 9, 2:51 AM CDTFlash Flood WarningOUNGarfield, Noble6 hr
Jun 9, 3:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma49 min
Jun 9, 4:01 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Jun 9, 4:12 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie48 min
Jun 9, 5:50 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole115 min
Jun 9, 7:27 AM CDTRiver Flood WarningOUNBlaine, Canadian25 hr
Jun 9, 7:33 AM CDTRiver Flood WarningOUNCuster, Roger Mills13 hr
Jun 9, 8:01 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole119 min
Jun 9, 8:26 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 9, 8:38 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer44 hr
Jun 9, 8:52 AM CDTAreal Flood WarningOUNGarfield, Major, Noble6 hr
Jun 9, 9:08 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jun 9, 9:20 AM CDTRiver Flood WarningOUNPottawatomie, Seminole19 hr
Jun 9, 9:57 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 9, 10:58 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major14 hr
Jun 9, 11:27 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray3 hr
Jun 9, 11:47 AM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole6 hr
Jun 9, 12:36 PM CDTAreal Flood WarningOUNAtoka, Carter, Garvin, Johnston, Murray6 hr
Jun 9, 12:50 PM CDTRiver Flood WarningOUNOklahoma8 hr
Jun 9, 2:04 PM CDTRiver Flood WarningOUNHughes, Seminole7 hr
Jun 9, 2:06 PM CDTRiver Flood WarningOUNCuster, Washita14 hr
Jun 9, 5:16 PM CDTAreal Flood WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.